# SDR SIMA200522301

- Difficulty date: August 9, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED NUMBER 1, 2, 3 AND 4 BATTERY PACKS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
